Characteristic Polynomials of Complex Random Matrix Models

Akemann G, Vernizzi G (2003)
Nucl.Phys. B 660(3): 532-556.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We calculate the expectation value of an arbitrary product of characteristicpolynomials of complex random matrices and their hermitian conjugates. Usingthe technique of orthogonal polynomials in the complex plane our result can bewritten in terms of a determinant containing these polynomials and theirkernel. It generalizes the known expression for hermitian matrices and it alsoprovides a generalization of the Christoffel formula to the complex plane. Thederivation we present holds for complex matrix models with a general weightfunction at finite-N, where N is the size of the matrix. We give some explicitexamples at finite-N for specific weight functions. The characteristicpolynomials in the large-N limit at weak and strong non-hermiticity followeasily and they are universal in the weak limit. We also comment on the issueof the BMN large-N limit.
Erscheinungsjahr
Zeitschriftentitel
Nucl.Phys. B
Band
660
Zeitschriftennummer
3
Seite
532-556
ISSN
PUB-ID

Zitieren

Akemann G, Vernizzi G. Characteristic Polynomials of Complex Random Matrix Models. Nucl.Phys. B. 2003;660(3):532-556.
Akemann, G., & Vernizzi, G. (2003). Characteristic Polynomials of Complex Random Matrix Models. Nucl.Phys. B, 660(3), 532-556. doi:10.1016/S0550-3213(03)00221-9
Akemann, G., and Vernizzi, G. (2003). Characteristic Polynomials of Complex Random Matrix Models. Nucl.Phys. B 660, 532-556.
Akemann, G., & Vernizzi, G., 2003. Characteristic Polynomials of Complex Random Matrix Models. Nucl.Phys. B, 660(3), p 532-556.
G. Akemann and G. Vernizzi, “Characteristic Polynomials of Complex Random Matrix Models”, Nucl.Phys. B, vol. 660, 2003, pp. 532-556.
Akemann, G., Vernizzi, G.: Characteristic Polynomials of Complex Random Matrix Models. Nucl.Phys. B. 660, 532-556 (2003).
Akemann, Gernot, and Vernizzi, G. “Characteristic Polynomials of Complex Random Matrix Models”. Nucl.Phys. B 660.3 (2003): 532-556.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-th/0212051

Suchen in

Google Scholar